Dynamical behaviour of high-order rational difference equation system
by Qianhong Zhang; Jianjun Jiao; Wenzhuan Zhang; Yuanfu Shao
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 6, No. 4, 2016

Abstract: This paper is concerned with the boundedness, persistence and global asymptotic behaviour of positive solution for a system of two high-order rational difference equations. Moreover, some numerical examples are given to illustrate results obtained.

Online publication date: Wed, 25-Jan-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com